Discreetness of Spectrum of Schrödinger Operator on Riemannian Manifold by using Lebesgue Measure

International Journal of Mathematics Trends and Technology (IJMTT)
© 2022 by IJMTT Journal
Volume-68 Issue-8
Year of Publication : 2022
Authors : Farah Diyab, B. Surender Reddy

How to Cite?

Farah Diyab, B. Surender Reddy, "Discreetness of Spectrum of Schrödinger Operator on Riemannian Manifold by using Lebesgue Measure," International Journal of Mathematics Trends and Technology, vol. 68, no. 8, pp. 67-71, 2022. Crossref, https://doi.org/10.14445/22315373/IJMTT-V68I8P507

We formulate the conditions for discreteness Dirichlet spectrum of Schrödinger operator H=-Δ + V(x) on Riemannian Manifold. Its formulated by using Lebesgue measure instead of harmonic capacity. We also provide the recent related results.

Keywords : Dirichlet problem, Spectrum, Manifolds, Schrödinger, Spectral Geometry.


[1] A. Baider, “Noncompact Riemannian Manifolds with Discrete Spectra,” J. Differ. Geom., vol. 14, pp. 41-57, 1979.
[2] A.M. Molchanov, “On the Discreteness of the Spectrum Conditions for Self-Adjoint Differential Equations of the Second Order,” Proceedings of Moscow. Mat. Society Proc. Moscow Math. Sockets, Russians, vol. 2, pp. 169-199, 1953.
[3] F.W.WARNER, “Foundations of Differentiable Manifolds and Lie Groups,” Springer, New York, 1983.
[4] G. Courtois, “Spectrum of Manifolds with Holes,” J. Funct. Anal., vol. 134, pp. 194-221, 1995.
[5] H. Weyl, “On ordinary differential equations with singularities and the associated expansions of arbitrary functions,” Math. Ann., vol. 68, pp. 220-269, 1910.
[6] I. Brinck, “Self-Adjointness and Spectra of Sturm-Liouville Operators,” Math. Scand., vol. 7, pp. 219-239, 1959.
[7] I. CHAVEL, “Riemannian Geometry: a Modern Introduction, Cambridge Tracts in Mathematics,” Cambridge University Press, Cambridge, 1993.
[8] I.M. Glazman, “Direct Methods of Qualitative Spectral Analysis of Singular Differential Operators,” Jerusalem, 1965.
[9] J. Rauch, M. Taylor, “Potential and Scattering Theory on Wildly Perturbed Domains,” J. Funct. Anal., vol. 18, pp. 27-59, 1975.
[10] K. Friedrichs, “Spectral Theory of Semi-Bounded Operators and Application to the Spectral Decomposition of Differential Operators,” Math. Ann., vol. 109, pp. 465–487, 685– 713, 1934.
[11] R. Brooks, “A Relation between Growth and Spectrum of the Laplacian,” Math. Z., vol. 178, pp. 501-508, 1981.
[12] R. Brooks, “On the Spectrum of Non-Compact Manifolds with Finite Volume,” Math. Z., vol. 187, pp. 425-432, 1984.
[13] Kondrat’Ev, Vladimir, and Mikhail Shubin. "Discreteness of Spectrum for the Schrödinger Operators on Manifolds of Bounded Geometry," The Maz’ya Anniversary Collection, Birkhäuser, Basel, pp. 185-226, 1999.
[14] V.G. Maz’ya, “On the Connection between Two Kinds of Capacity,” Vestnik Leningrad Univ. Math., vol. 7, pp. 135-145, 1974.
[15] V.G. Maz’ya, “Sobolev Spaces,” Springer Verlag, Berlin, 1985.
[16] W. ARVERSON, “A Short Course on Spectral Theory,” Graduate Texts in Mathematics, Springer, 2001.
[17] Chavel, Isaac, and Edgar A. Feldman, "Spectra of Manifolds less a Small Domain," Duke Mathematical Journal, vol. 56, no. 2, pp. 399- 414, 1988.
[18] F.Gesztesy, and Zh Zhao, “Domain Perturbations, Brownian Motion, Capacities, and Ground States of Dirichlet Schrodinger Operators,” Mathematical Journal, vol. 215, no. 1, pp. 143-150, 1994.
[19] J. JOST, “Riemannian Geometry and Geometric Analysis,” Universitext, Springer, Berlin-Heidelberg, 1995.
[20] Kato, Tosis, “Schrodinger Operators with Singular Potentials,” Israel Journal of Mathematics, vol. 13, no. 1, pp. 135-148, 1972.
[21] Reed, Michael, et al., “Methods of Modern Mathematical Physics,” New York: Academic Press, vol. 1, 1972.
[22] Lablée, Olivier. "Semi-Classical Behaviour of Schrödinger's Dynamics: Revivals of Wave Packets on Hyperbolic Trajectory," Asymptotic Analysis, vol. 71, no. 1-2, pp. 59-99, 2011.
[23] Craioveanu, M-E., Mircea Puta, and Themistocles RASSIAS, “Old and New Aspects in Spectral Geometry,” Springer Science & Business Media, vol. 534, 2013.
[24] Lablée, Olivier, "Eigenvalues for a Schrodinger operator on a Closed Riemannian Manifold with Holes," arXiv Preprint arXiv:1301.6909, 2013.
[25] Brezis, Haim, “Functional Analysis, Sobolev Spaces and Partial Differential Equations,” New York: Springer, vol. 2, no. 3, 2011.